# SDR JR2R20170522276

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 6,923 hours, 4,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086125001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION FRAME 89.  REMOVED AND REPLACED THE FLOORBEAM SPLICE IAW  SRM 51.43-03.
